Classification of some countable descendant-homogeneous digraphs

D Amato, DM Evans, JK Truss

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

For finite q, we classify the countable, descendant-homogeneous digraphs in which the descendant set of any vertex is a q-valent tree. We also give conditions on a rooted digraph G which allows us to construct a countable descendant-homogeneous digraph in which the descendant set of any vertex is isomorphic to G.
Original languageEnglish
Pages (from-to)911-919
Number of pages9
JournalDiscrete Mathematics
Volume312
Issue number5
DOIs
Publication statusPublished - 6 Mar 2012

Cite this